# SDR SWAA2021031146959

- Difficulty date: February 2, 2021
- Submitted: March 11, 2021
- Operation: Air carrier
- Aircraft: N404WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27892
- Aircraft time: 67,080 hours, 39,612 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Stub Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR UPPER STUB FRAME CRACKED B.S. 294.5 BETWEEN STR 8R AND 9R / REMOVED AND REPLACED UPPER STUB FRAME ON FWD SERVICE DOOR BS294.5 BETWEEN STR 8R AND 9R IAW SRM 51-40-02-0G-0 AND DWG 141A837 AND DWG 141A8380. ADJUSTED FWD UPPER LATCH FITTING COMMON TO BS294.5 UPPER STUB FRAME IAW AMM 52-41-00-820-801 STEP 2.N.; OP'S CHECK GOOD ALL AREAS.
